Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A lecture on the geometry of numbers of convex bodies


Author: Kurt Mahler
Journal: Bull. Amer. Math. Soc. 77 (1971), 319-325
MSC (1970): Primary 5230, 1025
DOI: https://doi.org/10.1090/S0002-9904-1971-12676-9
MathSciNet review: 0276178
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5230, 1025

Retrieve articles in all journals with MSC (1970): 5230, 1025


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12676-9